MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL SHEET; Mesh, surgical, absorbable, staple line reinforcement

GUNZE LIMITED NEOVEIL SHEET; Mesh, surgical, absorbable, staple line reinforcement
Model Number NV-L-015G
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Mfr report #: 3010668881-2025-00001 neoveil (sheet) was used to prevent pancreatic fluid leakage during a lymph node dissection performed as part of a gastrectomy for advanced gastric cancer on (b)(6) 2024.Postoperatively, there was no pancreatic leakage, and the patient was discharged soon thereafter.Approximately six months after discharge (b)(6) 2025), the patient was brought in for a myocardial infarction.A ct scan revealed a mass-like lesion in the area where the lymph node dissection had been performed.The lesion was surgically removed and sent for pathological examination.The final report suggested that the tissue was granulation tissue derived from neoveil (sheet) and had become extremely firm - likely scar tissue, according to the attending physician.Correction made on june 3 after a communication by the manufacturer that after discharge, the patient was admitted to the hospital for a "cerebral infarction" not a myocardial infarction as initially reported.

Brand Name
NEOVEIL SHEET
Common Device Name
Mesh, surgical, absorbable, staple line reinforcement
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe
kyoto, 623-8 513
JA  623-8513
MDR Report Key22131254
Report Number3012602431-2025-00049
Device Sequence Number15289439
Product Code OXC
UDI-Device Identifier04548366322481
UDI-Public04548366322481
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2025
Report Date (Section F) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNV-L-015G
Device Lot Number24032001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/28/2025
Event Location Hospital
Date Report to Manufacturer04/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/09/2025